Complete positivity and asymptotic abelianness
Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 2, p. 213-218
@article{AIHPA_1977__26_2_213_0,
     author = {Evans, David E.},
     title = {Complete positivity and asymptotic abelianness},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {2},
     year = {1977},
     pages = {213-218},
     zbl = {0361.46058},
     mrnumber = {440373},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1977__26_2_213_0}
}
Evans, David E. Complete positivity and asymptotic abelianness. Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 2, pp. 213-218. http://www.numdam.org/item/AIHPA_1977__26_2_213_0/

[1] W.B. Arveson, Subalgebras of C*-algebras I. Acta Math., t. 123, 1969, p. 141-224. | MR 253059 | Zbl 0194.15701

[2] S. Doplicher, D. Kastler and E. Størmer, Invariant states and asymptotic abelianness. J. Functional Analysis, t. 3, 1969, p. 419-434. | MR 243364 | Zbl 0174.44604

[3] D.E. Evans, Some problems in Functional Analysis. D. Phil. Thesis, Oxford University, August, 1975.

[4] E. Lance, On nuclear C*-algebras. J. Functional Analysis, t. 12, 1973, p. 311-335. | MR 344901 | Zbl 0252.46065

[5] G. Lindblad, Completely positive maps and entropy inequalities. Comm. Math. Phys., t. 40, 1975, p. 147-151. | MR 376050 | Zbl 0298.46062

[6] D. Ruelle, Statistical Mechanics. Benjamin, New York, 1969. | MR 289084 | Zbl 0177.57301

[7] W.F. Stinespring, Positive functions on C*-algebras. Proc. Amer. Math. Soc., t. 6, 1955, p. 211-216. | MR 69403 | Zbl 0064.36703